# SDR UPS05243938

- Difficulty date: February 22, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Malfunctioned
- Location: Aft Of Lav
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIFE RAFT LOCATED AFT OF LAV EXPERIENCED AN UNCOMMANDED INFLATION.  NO DAMAGE TO THE A/C WAS NOTICED.  A/C NOW IN HEAVY MAINTENANCE IN SNN.   INSTALLED SERVICEABLE LIFE RAFT MM 25-60-00 LOG PAGE 333531 THIS WAS TRANSFERRED TO NRC768041 AT SNN.
